# SDR 05062005

- Difficulty date: May 6, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N233CJ
- Make and model: Saab 340B
- Aircraft serial: 233
- Aircraft time: 24,067 hours, 27,837 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Part number: 1734362450
- Condition: Illuminated
- Location: Rt Tailpipe
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT TAILPIPE HOT LIGHT ILLUMINATED DURING TAKEOFF ROLL.
